Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 253, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Aug 31, 2014, 11:28 PM CDT for Pawnee County, Rush County, Kansas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 31, 2014, 11:28 PM CDT (04:28 UTC)
- Expired
- Aug 31, 2014, 11:49 PM CDT
- In force
- 21 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Pawnee County, KS, Rush County, KS
The radar
The Dodge City radar (KDDC), 95 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 31, 5:34 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1861 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 2434 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 367 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.6
The text
As transmitted, in the capitals the NWS used until 2016.
065
WUUS53 KDDC 010428
SVRDDC
KSC145-165-010500-
/O.NEW.KDDC.SV.W.0253.140901T0428Z-140901T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1128 PM CDT SUN AUG 31 2014
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PAWNEE COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHERN RUSH COUNTY IN CENTRAL KANSAS...
* UNTIL 1200 AM CDT
* AT 1128 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ASH
VALLEY...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RUSH CENTER...TIMKEN...ASH VALLEY...SHAFFER AND NEKOMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3819 9900 3823 9938 3848 9949 3848 9903
3826 9903 3826 9900
TIME...MOT...LOC 0428Z 273DEG 38KT 3834 9925
HAIL...1.00IN
WIND...60MPH
$$
GERARD1 follow-up statement
122
WWUS53 KDDC 010449
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1149 PM CDT SUN AUG 31 2014
KSC145-165-010459-
/O.CAN.KDDC.SV.W.0253.000000T0000Z-140901T0500Z/
PAWNEE KS-RUSH KS-
1149 PM CDT SUN AUG 31 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PAWNEE AND
SOUTHERN RUSH COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
DODGE CITY.
LAT...LON 3819 9900 3823 9938 3848 9949 3848 9903
3826 9903 3826 9900
TIME...MOT...LOC 0447Z 273DEG 38KT 3833 9897
$$
GERARDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 6:45 PM CDT, 4 hours 43 minutes earlier.
Area forecast discussion, Aug 31, 6:45 PM CDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 645 PM CDT SUN AUG 31 2014 ...UPDATED AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 213 PM CDT SUN AUG 31 2014 AN UPPER LEVEL SHORTWAVE IS PROGGED TO MOVE OUT OF THE CENTRAL ROCKIES AND INTO THE CENTRAL HIGH PLAINS TONIGHT WITH AN 80+ KNOT 250MB JET OVER WESTERN KANSAS. WEST TO SOUTHWEST WINDS ARE EXPECTED IN THE MID LEVELS OF THE ATMOSPHERE WITH 700MB TEMPERATURES AROUND 15C AND 850MB TEMPERATURES AROUND 28 DEGREES. TOWARDS THE SURFACE, AN AREA OF LOW PRESSURE WILL BE FOUND ACROSS THE KS/CO BORDER THIS AFTERNOON AND SHIFT EASTWARD THIS EVENING INTO THE OVERNIGHT PERIOD. A DRYLINE IS EXPECTED TO SET UP ACROSS SOUTHWESTERN KANSAS THIS AFTERNOON MAINLY WEST OF A LINE FROM HAYS TO DODGE CITY TO LIBERAL. WINDS WILL GENERALLY BE FROM THE SOUTH SOUTHWEST BEHIND THIS FEATURE WITH SOUTH TO SOUTH SOUTHEAST WINDS AHEAD OF THE DRYLINE. A FEW THUNDERSTORMS MAY FORM AHEAD OF THIS DRYLINE DURING THE LATE AFTERNOON HOURS AND TREK EASTWARD AS THE EVENING PROGRESSES. HOWEVER, THE CAP LOOKS TO BE HARD TO ERODE AND THERE IS A CHANCE THAT THERE WILL BE NO ACTIVITY AT ALL. MEANWHILE, A CLUSTER OF THUNDERSTORMS ARE EXPECTED TO FORM ACROSS NORTHWEST KANSAS LATE THIS AFTERNOON AND MOVE INTO NORTH CENTRAL KANSAS THIS EVENING INTO THE OVERNIGHT PERIOD. CAPE AND SHEAR PROFILES LOOK ADEQUATE FOR A FEW OF THESE STORMS TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN CONCERN. OTHERWISE EXPECT INCREASING CLOUDINESS OVERNIGHT WITH WINDS BECOMING LIGHT AND VARIABLE. THE BEST CHANCE OF MEASURABLE RAIN WILL BE ACROSS THE I-70 CORRIDOR WITH LESSER CHANCES THE FARTHER SOUTH YOU GO. ANY STORMS THAT DO FORM SHOULD MOVE OUT OF THE CWA BY DAYBREAK TOMORROW. SKIES WILL BECOME MOSTLY CLEAR TOMORROW WITH NORTHERLY WINDS SHIFTING TO THE NORTHEAST BY LATE AFTERNOON. AS FOR TEMPERATURES, LOWS OVERNIGHT ARE EXPECTED TO RANGE FROM AROUND 60 DEGREES ACROSS WEST CENTRAL KANSAS TO AROUND 70 DEGREES ACROSS SOUTH CENTRAL KANSAS. HIGHS TOMORROW WILL GENERALLY BE IN THE 80S. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 237 PM CDT SUN AUG 31 2014 BY MONDAY EVENING THE SURFACE BOUNDARY WILL EXTEND FROM WESTERN OKLAHOMA, ACROSS CENTRAL KANSAS, INTO NORTHWEST MISSOURI AS ANOTHER UPPER LEVEL TROUGH CROSSES THE CENTRAL PLAINS. GIVEN THE IMPROVING UPPER LEVEL DYNAMICS AND LOW LEVEL MOISTURE LIFT NORTH OF THIS SURFACE BOUNDARY FROM WARM AIR ADVECTION/ISENTROPIC LIFT THERE WILL BE IMPROVING CHANCES FOR PRECIPITATION MONDAY NIGHT, ESPECIALLY ACROSS SOUTH CENTRAL KANSAS. ON TUESDAY A WESTERLY DOWNSLOPE FLOW WILL BEGIN TO DEVELOP ACROSS THE CENTRAL HIGH PLAINS AS THE UPPER LEVEL TROUGH MOVES INTO THE MID MISSISSIPPI VALLEY. HIGHS ON TUESDAY WILL ONLY BE SLIGHTLY WARMER THAN THOSE EXPECTED ON MONDAY BASED ON 850MB TEMPERATURE TRENDS FROM 00Z TUESDAY TO 00Z WEDNESDAY. TEMPERATURES ARE THEN EXPECTED TO CLIMB BACK WELL INTO THE 90S MID WEEK AS AN AREA OF LOW PRESSURE AT THE SURFACE DEEPENS OVER EASTERN COLORADO AND THE 850MB TEMPERATURE TRENDS INDICATE A 5 TO NEAR 9C WARM UP IN THE 850MB TEMPERATURES FROM 00Z WEDNESDAY TO 00Z THURSDAY. THIS CONTINUES TO SUPPORT HIGHS CLIMB BACK INTO THE MID TO POSSIBLY THE UPPER 90S ACROSS WESTERN KANSAS. AS A WESTERLY FLOW DEVELOPS ACROSS THE CENTRAL PLAINS AN UPPER LEVEL LOW/TROUGH WILL MOVE OUT OF THE EASTERN PACIFIC AND ACROSS THE PACIFIC NORTHWEST TUESDAY AND WEDNESDAY. BY LATE WEEK AN UPPER LEVEL DISTURBANCE WILL MOVE OUT INTO THE NORTHERN PLAINS AS A COLD FRONT WILL MOVE SOUTH TOWARDS SOUTHWEST KANSAS. THIS WILL BRING BACK A CHANCE FOR THUNDERSTORMS TO MUCH OF THE WESTERN KANSAS FRIDAY AND SATURDAY ALONG WITH MORE SEASONAL TEMPERATURES. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 644 PM CDT SUN AUG 31 2014 A COLD FRONT MOVING SOUTH ACROSS WESTERN KANSAS WILL CONTINUE TO SPAWN STRONG TO SEVERE THUNDERSTORMS THROUGH THE EARLY PART OF THE TAF PERIOD. THE MOST SEVERE THUNDERSTORMS SHOULD STAY TO THE SOUTH AND EAST OF DODGE CITY BUT ADDITIONAL SHOWERS AND THUNDERSTORMS WILL MOVE EAST ACROSS WESTERN KANSAS THIS EVENING AND WILL CARRY VCTS FOR THESE FOR A FEW HOURS. BEHIND THE FRONT...NORTH WINDS WILL GUST TO AROUND 30 TO 35 KNOTS FOR A FEW HOURS. THUNDERSTORMS SHOULD MOVE EAST OF THE REGION WITH DECREASING WINDS BY 06Z. && .PRELIMINARY POINT TEMPS/POPS... DDC 65 87 65 89 / 40 10 30 20 GCK 62 86 63 88 / 30 10 20 20 EHA 63 89 63 90 / 10 0 10 10 LBL 65 90 64 91 / 20 0 20 10 HYS 63 83 63 88 / 60 10 20 10 P28 71 90 70 93 / 20 10 50 40 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...HOVORKA_42 LONG TERM...BURGERT AVIATION...GERARD
Hazardous weather outlook, Aug 31, 4:57 AM CDT, 18 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 457 AM CDT SUN AUG 31 2014 KSZ030-031-043>046-061>066-074>081-084>090-011000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 457 AM CDT SUN AUG 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON, BUT MORE LIKELY IN THE EVENING HOURS AS A COLD FRONT ENTERS THE REGION. HAIL AROUND GOLF BALL SIZE AS WELL AS DAMAGING WINDS ARE POSSIBLE. THE GREATEST THREAT AREAS AT THIS TIME IS GENERALLY NORTH OF K-96 ALTHOUGH A FEW STORMS FARTHER SOUTH CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ADDITIONAL THUNDERSTORM CHANCES EXIST MONDAY NIGHT AND TUESDAY WITH A MUCH LOWER PROBABILITY OF SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 33
In the hours before
Special weather statement, Aug 31, 8:19 PM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 819 PM CDT SUN AUG 31 2014 KSZ044-045-010145- LANE KS-NESS KS- 819 PM CDT SUN AUG 31 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NESS AND NORTHEASTERN LANE COUNTIES UNTIL 845 PM CDT... AT 819 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PENDENNIS...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RANSOM...UTICA...ARNOLD AND PENDENNIS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR WEST CENTRAL KANSAS AND WEST CENTRAL KANSAS. LAT...LON 3868 9987 3851 9984 3853 10036 3868 10036 TIME...MOT...LOC 0119Z 269DEG 33KT 3859 10027 SUGDEN
Local storm report, Aug 31, 8:21 PM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
821 PM CDT SUN AUG 31 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 5 SSE MUNJOR 38.74N 99.24W
08/31/2014 E1.00 INCH ELLIS KS PUBLIC
&&
MSCOTTLocal storm report, Aug 31, 8:49 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
849 PM CDT SUN AUG 31 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND GST 3 SSW BELLEFONT 37.84N 99.67W
08/31/2014 E50.00 MPH FORD KS PUBLIC
0825 PM HAIL 4 ESE PENDENNIS 38.63N 100.27W
08/31/2014 E0.75 INCH LANE KS PUBLIC
LOTS OF HAIL UP TO DIME SIZE COVERING THE GROUND.
&&
GERARDLocal storm report, Aug 31, 9:22 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
922 PM CDT SUN AUG 31 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 5 SSE MUNJOR 38.74N 99.24W
08/31/2014 E1.50 INCH ELLIS KS PUBLIC
0540 PM HAIL 6 N BAZINE 38.53N 99.69W
08/31/2014 E1.75 INCH NESS KS PUBLIC
0550 PM TSTM WND GST 4 NNW HARGRAVE 38.61N 99.45W
08/31/2014 E60.00 MPH RUSH KS PUBLIC
0555 PM HAIL 3 N ALEXANDER 38.51N 99.55W
08/31/2014 E1.00 INCH RUSH KS PUBLIC
0610 PM HAIL ENE ALEXANDER 38.47N 99.55W
08/31/2014 E1.50 INCH RUSH KS TRAINED SPOTTER
0625 PM HAIL 7 SSW BAZINE 38.36N 99.75W
08/31/2014 E1.00 INCH NESS KS PUBLIC
0638 PM HAIL 2 S NEKOMA 38.44N 99.44W
08/31/2014 M0.75 INCH RUSH KS TRAINED SPOTTER
0638 PM TSTM WND GST 2 S NEKOMA 38.44N 99.44W
08/31/2014 E60.00 MPH RUSH KS TRAINED SPOTTER
0720 PM HAIL 3 S SHAFFER 38.42N 99.07W
08/31/2014 E2.50 INCH RUSH KS PUBLIC
0751 PM TSTM WND GST 2 NNW DODGE CITY 37.78N 100.03W
08/31/2014 E60.00 MPH FORD KS AMATEUR RADIO
0758 PM HAIL 4 ESE ASH VALLEY 38.26N 99.14W
08/31/2014 M1.00 INCH PAWNEE KS TRAINED SPOTTER
0800 PM HAIL 9 SW ANTONINO 38.70N 99.50W
08/31/2014 E1.00 INCH ELLIS KS PUBLIC
0815 PM TSTM WND GST 3 SSW BELLEFONT 37.84N 99.67W
08/31/2014 E50.00 MPH FORD KS PUBLIC
0815 PM HAIL 5 SSE MUNJOR 38.74N 99.24W
08/31/2014 E1.00 INCH ELLIS KS PUBLIC
0825 PM HAIL 4 ESE PENDENNIS 38.63N 100.27W
08/31/2014 E0.75 INCH LANE KS PUBLIC
LOTS OF HAIL UP TO DIME SIZE COVERING THE GROUND.
&&
MSCOTTSpecial weather statement, Aug 31, 9:26 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
926 PM CDT SUN AUG 31 2014
KSZ065-066-010330-
PAWNEE KS-STAFFORD KS-
926 PM CDT SUN AUG 31 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PAWNEE AND NORTHERN
STAFFORD COUNTIES UNTIL 1030 PM CDT...
AT 926 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GARFIELD...MOVING EAST AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LARNED...ST. JOHN...GARFIELD...HUDSON...SEWARD...RADIUM...SANFORD...
ZOOK AND FRIZELL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR SOUTH CENTRAL KANSAS.
LAT...LON 3801 9856 3802 9928 3818 9939 3832 9903
3826 9903 3826 9863
TIME...MOT...LOC 0226Z 257DEG 30KT 3812 9927
SUGDENSpecial weather statement, Aug 31, 10:31 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1031 PM CDT SUN AUG 31 2014 KSZ045-046-065-010415- PAWNEE KS-NESS KS-RUSH KS- 1031 PM CDT SUN AUG 31 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PAWNEE...RUSH AND NESS COUNTIES UNTIL 1115 PM CDT... AT 1031 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NESS CITY...MOVING EAST AT 60 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NESS CITY...LA CROSSE...BAZINE...BISON...MCCRACKEN...RUSH CENTER... TIMKEN...ALEXANDER...ASH VALLEY...LORETTA...NEKOMA AND HARGRAVE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR SOUTHWESTERN KANSAS AND SOUTHWESTERN KANSAS. LAT...LON 3827 10015 3855 10020 3866 9911 3828 9912 TIME...MOT...LOC 0331Z 259DEG 54KT 3840 10000 GERARD
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 7:14 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush, Stafford | 16 min |
| Aug 31, 7:32 PM CDT | Special Weather Statement | DDC | Rush | 58 min |
| Aug 31, 7:51 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 41 min |
| Aug 31, 7:57 PM CDT | Special Weather Statement | DDC | Ford | 33 min |
| Aug 31, 8:08 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 27 min |
| Aug 31, 8:11 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Kiowa | 34 min |
| Aug 31, 8:19 PM CDT | Special Weather Statement | DDC | Ness | 26 min |
| Aug 31, 8:25 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness, Trego | 35 min |
| Aug 31, 9:26 PM CDT | Special Weather Statement | DDC | Pawnee, Stafford | 64 min |
| Aug 31, 10:31 PM CDT | Special Weather Statement | DDC | Ness, Rush | 44 min |
| Aug 31, 10:54 PM CDT | Severe Thunderstorm Warning | DDC | Ness, Pawnee, Rush | 36 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.